MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.8392-21

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2022

Relationship between Dasatinib-induced Pulmonary Hypertension and Drug Dose.

Kubota Kana, Imai Yasushi, Oh Iekuni, Ueno Shuichi, Kanda Yoshinobu, Kario Kazuomi

СтатьяПеревод в очереди

Аннотация

Objective Dasatinib, a second-generation tyrosine kinase inhibitor, is used for chronic myelogenous leukemia (CML) and Philadelphia chromosome-positive acute lymphoblastic leukemia (Ph+ ALL). It reportedly causes pulmonary arterial hypertension (PAH) and the dose-dependent induction of apoptosis in pulmonary endothelial cells. However, no report has yet discussed the relationship between dasatinib-induced PAH and drug dose. We therefore investigated the incidence of dasatinib-induced PAH and the relationship between dasatinib-PAH and drug dose in consecutive patients with CML and Ph+ ALL who took dasatinib. Methods The clinical data of 128 patients with CML (94 patients) and Ph+ ALL (34 patients) were retrospectively analyzed. Patients All patients (>17 years old) who received dasatinib from January 2009 to March 2020 at Jichi Medical University (Tochigi, Japan) were included. Patients who transferred within one month of starting dasatinib administration were excluded. Results Four (4.3%) and three (8.8%) patients developed pulmonary hypertension (PH), which was considered present when the transtricuspid pressure gradient was ≥40 mmHg, in the CML and ALL groups, respectively. No significant difference was observed between the PH onset and the administration period, cumulative dose, or daily dose of dasatinib. PH occurred in seven patients (5.5%), and the period from the start of dasatinib administration to the PH onset ranged from 7 to 39 (median: 28) months. No patients died from PH in either group. Conclusion Dasatinib-induced PAH does not occur time- or dose-dependently. When administering dasatinib, cardiovascular diagnostic modalities should be routinely checked, and PAH occurrence should be promptly detected.

Для цитирования: Kubota Kana, Imai Yasushi, Oh Iekuni, Ueno Shuichi, Kanda Yoshinobu, Kario Kazuomi. Relationship between Dasatinib-induced Pulmonary Hypertension and Drug Dose.. Internal medicine (Tokyo, Japan). 2022. DOI: 10.2169/internalmedicine.8392-21.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.